RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aliev, I V

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:156
Abstract pages:920
Full texts:425

http://www.mathnet.ru/eng/person28615
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/239262

Publications in Math-Net.Ru
2000
1. B. A. Aliev, I. V. Aliev, “Completeness of the system of root functions of boundary value problems for elliptic equations with boundary conditions of Bitsadze–Samarskii type”, Sibirsk. Mat. Zh., 41:3 (2000),  489–497  mathnet  mathscinet  zmath; Siberian Math. J., 41:3 (2000), 397–404  isi
1999
2. I. V. Aliev, “Completeness of a system of root elements of a fourth-order operator-differential equation”, Differ. Uravn., 35:3 (1999),  313–318  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 313–319
1997
3. I. V. Aliev, “On the basis property of a system of eigen- and associated functions for nonlocal boundary value problems”, Sibirsk. Mat. Zh., 38:2 (1997),  243–252  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 203–212  isi
1994
4. I. V. Aliev, “Operator-differential equations with nonregular boundary conditions and their application”, Differ. Uravn., 30:1 (1994),  95–103  mathnet  mathscinet; Differ. Equ., 30:1 (1994), 84–93
5. I. V. Aliev, “Property of being an Abelian basis for the system of eigen- and adjoint functions of multipoint boundary value problems for differential equations with variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 11,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:11 (1994), 1–7
1992
6. I. V. Aliev, “On the basis property of a system of eigen- and associated functions of multipoint problems for differential equations”, Differ. Uravn., 28:8 (1992),  1363–1373  mathnet  mathscinet; Differ. Equ., 28:8 (1992), 1108–1118
1991
7. F. G. Maksudov, I. V. Aliev, “Second-order operator-differential equations with nonregular boundary conditions”, Dokl. Akad. Nauk SSSR, 320:3 (1991),  539–542  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 482–485
1990
8. I. V. Aliev, B. A. Aliev, “Coercive solvability of boundary value problems for elliptic operator-differential equations with an operator in the boundary conditions”, Sibirsk. Mat. Zh., 31:4 (1990),  3–8  mathnet  mathscinet  zmath; Siberian Math. J., 31:4 (1990), 529–534  isi
1986
9. I. V. Aliev, “The resolvent of a generalized boundary problem for the differential operator Sturm–Liouville equations”, Mat. Zametki, 40:4 (1986),  468–477  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 770–776  isi
1981
10. I. V. Aliev, S. Ya. Yakubov, “Second-order differential-operator equations with discrete spectrum on the whole axis”, Mat. Zametki, 30:2 (1981),  187–196  mathnet  mathscinet  zmath; Math. Notes, 30:2 (1981), 580–585  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020